# SDR 2024FA0000500

- Difficulty date: May 31, 2024
- Submitted: July 15, 2024
- Operation: General aviation
- Aircraft: N61422
- Make and model: Cessna 172S
- Aircraft serial: 172S13087
- Aircraft time: 378 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 05412024
- Condition: Loose
- Location: Zone 700
- Part time: 378 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR ATTACH BUSHING P/N 0541202-4 LINER BECAME DISBONDED CREATING PLAY IN THE GEAR LEG. THIS AIRCRAFT IS OUTSIDE THE S.N. RANGE OF SEL-32-08 YET HAS THE SAME PROBLEM.
